MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY PC SHELL 58MM GROUP G; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY PC SHELL 58MM GROUP G; HIP COMPONENT
Model Number DSPCGG58
Medical Device Problem Codes Material Disintegration (1177); Naturally Worn (2988)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 04/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was in kitchen and felt a "pop" and then the joint squeaked.X-rays indicated a suspected cracked poly liner.During revision it was seem that the poly was intact but the patient was impinging and wearing the rim of the liner and cup.Cup was revised and a biolox delta option head was implanted.Possibly patient was externally rotating excessively leading to impingement and eccentric wear.Products not revised: profemur plasma z classic femoral stem w/long neck size 7 varus 8 degree / product id: phape244 / lot number: 0798768751605863.

Brand Name
DYNASTY PC SHELL 58MM GROUP G
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11812446
Report Number3010536692-2021-00287
Device Sequence Number3510111
Product Code LZO
UDI-Device IdentifierM684DSPCGG581
UDI-PublicM684DSPCGG581
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K061547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDSPCGG58
Device Catalogue NumberDSPCGG58
Device Lot Number1822162
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/20/2021
Initial Date Received by Manufacturer 04/20/2021
Supplement Date Received by Manufacturer04/20/2021
Initial Report FDA Received Date05/12/2021
Supplement Report FDA Received Date07/09/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient Weight166